# SDR DALA2025010212126

- Difficulty date: December 30, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50027
- Aircraft time: 14,432 hours, 6,746 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT AFTER T/O. SMELL DEV. SHORTLY AFTER FULL PWR ON T/O. STARTED TO DISSIPATE AFTER APPROX 3-4 MIN AND GONE BY 10 MIN. "FA' REPORTED METALLIC SMELL IN FWD GALLEY, CHECKED OVEN AND NO REAL ISSUE THERE. SURVEY SUBMITTED. WORKING WORK CARD A220 0550-2001. FINISHED STEPS 1-6,8 AND 13. (WIP AN 183548) C/W ALL REMAINING STEPS FOR W/C 0550-2001 AT 244094. R/R BOTH FILTERS (RECIRC) IAW AMP 21-22-03 AT 244094. RECEIVED CREW SMOKE AND FUME SURVEY WITH THE FOOD GREASE FROM OVEN AS THE SUSPECTED SOURCE WITH THE FOLLOWING COMMENT "FWD GALLEY CHECKED BY FA AS OVEN WAS JUST BEGINNING TO WARM. SMALL AMOUNT OF FOOD GREASE CLEANED BY FWD FA". HIGH POWER RUN AND W/C 0550-2001 HAVE BEEN ACCOMPLISHED WITH NO OTHER SOURCE DETECTED. OVEN IS NASI AT DFW, DEACTIVATED OVEN AND FORWARDED TO NEF 25-34-05 SEE LOG 6492580. MCC CON CALL ACCOMPLISHED AND OK TO CLEAR NO GO ODI. (LP# 6492576)
